# SDR YENA2021011200055

- Difficulty date: January 6, 2021
- Submitted: January 13, 2021
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 2231
- Aircraft time: 64,423 hours, 22,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REFERENCE AEROMAN NR 2020-383925.  CORROSION FLOOR STRUCTURE WEB LOCATED FR 69 TO 70 AND STR 23R AT AFT GALLEY AREA.  RESOLVED ON W/O: 1075575 TASKCARD: NR-00031.  R & R FLOOR STRUCTURE WEB LOCATED FR 69 TO 70 AND STR 23R AT AFT GALLEY AREA, IAW A320 SRM 51-72-11 AND DRAWING D53470100.  CLASSIFIED AS MAJOR.
